Tag Archives: ischemia

Tragic adverse reaction to Pfizer mRNA injection leaves a Medical Assistant with heart damage & amputated legs and hands

Posted by the Health Forum NZ @ Facebook

Jummai Nache

Pfizer 1st February 2021

Severe Adverse Reaction: Amputation of both legs and more recently both hands, blood clots, Cardiomyopathy and more.

Philip Telling the Story of his Wife Jummai
This is the story about my wife Jummai. She is a medical assistant who worked in one of the clinics in Minneapolis MN, where she was instructed to take the Covid-19 vaccine.
After receiving her second Pfizer Covid-19 vaccine on 1st February 2021 she started to experience chest pain at work. Three days after the chest pains I took her to Urgent Care on February 6, 2021.
After the checkup, EKG and other tests, the doctor said there was nothing wrong with her chest and every test showed she was okay. She took a covid-19 test and the next day was confirmed positive.
Jummai and I were shocked when we received the result that she was covid-19 positive because she had not manifested any symptom before taking the shot. But we later accepted that perhaps, the virus and the vaccine together contributed to the adverse reaction on her body based on the report of the Infectious Disease physician that Jummai was asymptomatic. So Jummai followed the CDC guidelines but then a few days later she ended up at Fairview ER and then was transferred to U of M medical center.
The next day, 2/14/21 the doctor called and told me that her heart was deteriorating, her oxygen levels and blood pressure were low and she needed to be put on a ventilator. I gave approval for them to proceed with the ventilator as needed.

Jummai Nache with legs amputated following the Pfizer mRNA vaccine


The Infectious Disease Dr considered the test results, Jummai’s condition, the timeline of the administered vaccine and the onset of covid 19, realizing the vaccine might have caused the adverse reaction. But the Dr always concludes that this is just a theory which cannot be verified because they do not have testing equipment to clearly state that the vaccine has caused Jummai’s devastation.
Whatever the cause may be, my wife is suffering unbearable excruciating pain and permanent catastrophic damage. The consequences of the adverse event are as follows:

  1. Arterial blood clot;
  2. Respiratory distress—ventilator;
  3. Cardiomyopathy;
  4. Anemia;
  5. Damage to fingers of both hands and toes of both feet;
  6. Ischemia;
  7. MIS-Multiple Inflammatory Syndrome.
  8. Amputation of Both Legs and Hands
    As a result of the above complications, the Infectious Disease Dr decided to forward the case to CDC. According to the Dr, after going back and forth with the CDC, they decided to meet to deliberate with many experts around the country in which about 70-80 doctors met on a virtual call to discuss Jummai’s case.
    About 8 weeks after the meeting the CDC sent us a letter of their conclusions which stated that Jummai was infected with MIS-A and covid-19, but they cannot conclude whether the covid-19 vaccine contributed for now.
    On one occasion, the doctor called and told me that Jummai could die at any moment, but God preserved my wife’s life in a miraculous way in response to all the prayers of the church. He has continued to do amazing things in her life, to which we testify.
    Three weeks ago, the cardiologist told us that Jummai’s heart is 100% healed. By God’s grace, this goes against the initial report which was that her heart would never be the same. To God be the glory! I have also appreciated God’s grace of healing her from the life-threatening impact of the vaccine/Covid-19 destruction, but it has required high risk surgeries for amputation of both legs (below the knees).
    When those are healed, she is yet to undergo amputations at both hands. My experience on this journey has been so difficult but I can’t imagine the excruciating pain mentally, physically and emotionally that my wife is going through.
    I can only equate her experience and challenge with Job’s experience and trial in the sense that the challenges have come in degrees, one after another. She would have one challenge and we would thank God as overcomers and then the devil would present the next challenge and we would overcome yet again. Time and again, challenge after challenge.

SOURCE: https://www.facebook.com/photo/?fbid=124378846536209&set=a.110264907947603

Dr. Tess Lawrie: COVID vaccines unsafe for human use

The following is the text of the open letter written by Dr. Tess Lawrie to Dr. June Raine, chief executive of the UK’s Medicines and Health Care Regulatory Agency (MHRA) demanding the halt of the mass rollout of COVID vaccines after discovering a “high number of COVID-19 vaccine-attributed deaths and ADRs [adverse drug reactions] that have been reported via the Yellow Card system”. The Yellow Card review includes reports from January 4, 2021 to May 26, 2021.

Dr. Lawrie goes on to summarize the findings of their rapid report on ADRs. Here are some of them:

  • “sudden death” of 438 people following vaccination;
  • 152 fatalities from brain bleeds and clots;
  • 103 fatalities from pulmonary embolism;
  • and 81 due to cardiac categories;
  • 13,766 bleeding, clotting and ischaemic ADRs were identified;
  • 54, 870 ADRs and 171 fatalities due to immune system disorders
  • Some people who experienced “infection” ADRs were cases of re-activated latent viruses, including Herpes Zoster or shingles (1,827 ADRs), Herpes Simplex (943 ADRs, 1 fatal), and Rabies (1 fatal ADR).
  • 157,579 people experienced pain after vaccination
  • 185,474 or 21% of all ADRs were categorized as nervous system disorders. A variety of neurological disorders were noted, including paralysis, palsy, Guillain-Barre, multiple sclerosis, neurodegeneration, seizure, among others.
  • 4,771 people experienced visual impairments including blindness

Dr. Lawrie says that their preliminary review suggests that the ADRs they found was not limited to any one vaccine (all vaccines were causing ADRs).

The open letter goes on to say: “The nature and variety of ADRs reported to the Yellow Card System are consistent with the potential pathologies described in this paper and supported by other recent scientific papers on vaccine-induced harms, which are mediated through the vaccine spike protein product. It is now apparent that these products in the blood stream are toxic to humans. An immediate halt to the vaccination programme is required whilst a full and independent safety analysis is undertaken to investigate the full extent of the harms.”

Editor’s Note: Governments have been said that their implementation of lockdowns, masks, physical distancing, and now, universal vaccination, are precautionary measures to prevent the devastation of societies. It then follows that if governments were truly protecting societies, then they know that the most prudent approach is to suspend all vaccination campaigns.

Governments and their regulatory agencies knew from the beginning that all these vaccines were experimental products. As such, careful collection of data is a must. Now that the data for millions of vaccine recipients is here, and hundreds of thousands of vaccine injuries are appearing, it is time for governments to accept that these vaccines are dangerous and must be stopped [see New study: Vaccines are the likely cause of adverse effects and deaths following vaccination].

DOWNLOAD THE PDF
http://medisolve.org/yellowcard_urgentprelimreport.pdf

SOURCE: https://covidcalltohumanity.org/2021/06/14/dr-tess-lawrie-covid-vaccines-unsafe-for-human-use/